RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2003, Volume 243, Pages 46–52 (Mi tm419)  

Positive Values of Harmonic Polynomials

N. N. Andreeva, V. A. Yudinb

a Steklov Mathematical Institute, Russian Academy of Sciences
b Moscow Power Engineering Institute

Abstract: It is proved that, among all second-order spherical harmonics $Y_2$, the quantity $\mathrm {meas}\{x\in S^2\colon Y_2(x)\ge 0\}$ attains its minimal value at a zonal polynomial. For harmonics of higher even orders, the situation is different. Several examples are considered.

Full text: PDF file (207 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2003, 243, 39–45

Bibliographic databases:

Document Type: Article
UDC: 517.5
Received in May 2003

Citation: N. N. Andreev, V. A. Yudin, “Positive Values of Harmonic Polynomials”, Function spaces, approximations, and differential equations, Collected papers. Dedicated to the 70th birthday of Oleg Vladimirovich Besov, corresponding member of RAS, Tr. Mat. Inst. Steklova, 243, Nauka, MAIK Nauka/Inteperiodika, M., 2003, 46–52; Proc. Steklov Inst. Math., 243 (2003), 39–45

Citation in format AMSBIB
\Bibitem{AndYud03}
\by N.~N.~Andreev, V.~A.~Yudin
\paper Positive Values of Harmonic Polynomials
\inbook Function spaces, approximations, and differential equations
\bookinfo Collected papers. Dedicated to the 70th birthday of Oleg Vladimirovich Besov, corresponding member of RAS
\serial Tr. Mat. Inst. Steklova
\yr 2003
\vol 243
\pages 46--52
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm419}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2049461}
\zmath{https://zbmath.org/?q=an:1124.41026}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2003
\vol 243
\pages 39--45


Linking options:
  • http://mi.mathnet.ru/eng/tm419
  • http://mi.mathnet.ru/eng/tm/v243/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:274
    Full text:62
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019